Translator Disclaimer
January/February 2013 Large time behavior of solutions of a semilinear elliptic equation with a dynamical boundary condition
M. Fila, K. Ishige, T. Kawakami
Adv. Differential Equations 18(1/2): 69-100 (January/February 2013).

Abstract

The main purpose of the paper is to study the large-time behavior of positive solutions of a semilinear elliptic equation with a dynamical boundary condition. We show that small solutions behave asymptotically like suitable multiples of the Poisson kernel.

Citation

Download Citation

M. Fila. K. Ishige. T. Kawakami. "Large time behavior of solutions of a semilinear elliptic equation with a dynamical boundary condition." Adv. Differential Equations 18 (1/2) 69 - 100, January/February 2013.

Information

Published: January/February 2013
First available in Project Euclid: 18 December 2012

zbMATH: 1281.35051
MathSciNet: MR3052711

Subjects:
Primary: 35B40 , 35J60

Rights: Copyright © 2013 Khayyam Publishing, Inc.

JOURNAL ARTICLE
32 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.18 • No. 1/2 • January/February 2013
Back to Top